Alert archive / Oklahoma / River Flood Warnings in 2014

River Flood Warning 2, NWS Norman, OK

June 28, 2014Harper County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 28, 2014, 12:53 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 28, 2014, 12:53 PM CDT (17:53 UTC)
Expired
Jun 29, 2014, 11:30 PM CDT
In force
35 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Harper County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 107 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Buffalo (BFFO2). The gauge peaked at 6.62 ft at Jun 28, 2014, 7:00 PM CDT.

actionminormoderate4681006/2806/2906/3007/01
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07157950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS44 KOUN 281753
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT SAT JUN 28 2014

OKC059-151-153-290553-
/O.NEW.KOUN.FL.W.0002.140628T1753Z-140630T0430Z/
/BFFO2.1.ER.140628T1753Z.140629T0600Z.140629T2230Z.NO/
1253 PM CDT SAT JUN 28 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CIMARRON RIVER NEAR BUFFALO. 
  
* UNTIL SUNDAY EVENING. 
  
* AT 12:30 PM SATURDAY THE STAGE WAS 5.6 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 6.0 FEET. 
  
* FORECAST...THE CIMARRON RIVER WILL RISE ABOVE FLOOD STAGE EARLY 
  SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 6.6 FEET EARLY 
  SUNDAY MORNING.  THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SUNDAY AFTERNOON. 
  
* IMPACT...AT  7 FEET...FLOOD DEPTHS UP TO A FOOT AFFECT CROPLANDS...
  PASTURES...AND OTHER LOW-LYING AREAS NEAR THE RIVER. AREAS 
  AFFECTED EXTEND FROM NEAR THE OKLAHOMA-KANSAS STATE LINE...
  DOWNSTREAM TO NEAR FREEDOM. CATTLE AND OTHER PROPERTY SHOULD BE 
  RELOCATED TO PLACES WHICH ARE HIGHER THAN NEARBY RIVER BANKS...TO 
  AVOID BEING ISOLATED BY DEEP WATER IN SIDE CHANNELS.
  
 
&&
 
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
      3674 9915 3679 9932

$$
3 follow-up statements
011 
WGUS84 KOUN 290110
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 28 2014

OKC059-151-153-290910-
/O.CON.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/
/BFFO2.1.ER.140628T2113Z.140629T0600Z.140629T2230Z.NO/
810 PM CDT SAT JUN 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE CIMARRON RIVER NEAR BUFFALO 
  
* UNTIL SUNDAY EVENING. 
  
* AT  7:30 PM SATURDAY THE STAGE WAS 6.4 FEET. 
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 6.0 FEET. 
  
* FORECAST...THE CIMARRON RIVER IS NEAR CREST AND WILL BEGIN FALLING 
  EARLY SUNDAY MORNING. THE CIMARRON RIVER WILL FALL BELOW FLOOD 
  STAGE LATE SUNDAY AFTERNOON. 
  
* IMPACT...AT  7 FEET...FLOOD DEPTHS UP TO A FOOT AFFECT CROPLANDS...
  PASTURES...AND OTHER LOW-LYING AREAS NEAR THE RIVER. AREAS 
  AFFECTED EXTEND FROM NEAR THE OKLAHOMA-KANSAS STATE LINE...
  DOWNSTREAM TO NEAR FREEDOM. CATTLE AND OTHER PROPERTY SHOULD BE 
  RELOCATED TO PLACES WHICH ARE HIGHER THAN NEARBY RIVER BANKS...TO 
  AVOID BEING ISOLATED BY DEEP WATER IN SIDE CHANNELS.
  
 
&&
 
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
      3674 9915 3679 9932

$$
054 
WGUS84 KOUN 291253
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 29 2014

OKC059-151-153-292053-
/O.CON.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/
/BFFO2.1.ER.140628T2113Z.140629T0000Z.140629T2230Z.NO/
753 AM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE CIMARRON RIVER NEAR BUFFALO 
  
* UNTIL THIS EVENING. 
  
* AT  7:30 AM SUNDAY THE STAGE WAS 6.1 FEET. 
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 6.0 FEET. 
  
* FORECAST...THE CIMARRON RIVER HAS CRESTED AND WILL CONTINUE TO 
  FALL. THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
 
&&
 
LAT...LON 3700 9950 3700 9942 3684 9924 3677 9906
      3674 9915 3679 9932

$$

OKC093-151-153-292053-
/O.CON.KOUN.FL.W.0003.000000T0000Z-140630T1800Z/
/WANO2.1.ER.140629T0321Z.140629T0830Z.140630T1200Z.NO/
753 AM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE CIMARRON RIVER NEAR WAYNOKA 
  
* UNTIL MONDAY AFTERNOON. 
  
* AT  7:30 AM SUNDAY THE STAGE WAS 8.3 FEET. 
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 8.0 FEET. 
  
* FORECAST...THE CIMARRON RIVER HAS CRESTED AND WILL CONTINUE TO 
  FALL. THE CIMARRON RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
 
&&
 
LAT...LON 3674 9915 3677 9906 3648 9877 3639 9841
      3635 9850 3642 9885

$$
152 
WGUS84 KOUN 292050
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT SUN JUN 29 2014

OKC059-151-153-292120-
/O.CAN.KOUN.FL.W.0002.000000T0000Z-140630T0430Z/
/BFFO2.1.ER.140628T2113Z.140629T0000Z.140629T2000Z.NO/
350 PM CDT SUN JUN 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CIMARRON RIVER NEAR BUFFALO. 
  
* AT 3 PM SUNDAY THE STAGE WAS 5.9 FEET.
  
* FLOOD STAGE IS 6.0 FEET.
  
* THE CIMARRON RIVER CRESTED AT 6.50 FEET AT 7 PM SATURDAY...
  FELL BELOW FLOOD STAGE AT 3 PM SUNDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE CIMARRON RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:34 AM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jun 28, 6:34 AM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
634 AM CDT SAT JUN 28 2014

.AVIATION...
STRONGEST CONVECTION EARLY THIS MORNING IS BUILDING INTO FAR
NORTHWEST OKLAHOMA. THIS MAY IMPACT GAG/WWR THROUGH 15Z...BEFORE
CONVECTION SLOWLY WEAKENS THROUGH THE MID MORNING.
ELSEWHERE...WIDELY SCATTERED SHOWERS AND ISOLATED STORMS ARE
MAINLY MOVING AWAY FROM CSM/HBR/LAW/SPS.

MVFR CEILINGS THIS MORNING ARE EXPECTED TO SCATTER BY MID
TO LATE MORNING...ESPECIALLY WESTERN OKLAHOMA.
ADDITIONAL STORMS MAY FORM LATE THIS AFTERNOON/EARLY EVENING BUT
COVERAGE IS EXPECTED TO BE WIDELY SCATTERED.

&&

.PREV DISCUSSION... /ISSUED 218 AM CDT SAT JUN 28 2014/

DISCUSSION...
A MID AND UPPER LEVEL TROUGH WILL CONTINUE EAST AND NORTHEAST
ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY WITH BETTER FORCING
REMAINING NORTH OF THE FA. A STRONG LOW LEVEL JET EARLY THIS
MORNING AND SUFFICIENT INSTABILITY WILL SUPPORT THE RISK OF A FEW
SEVERE STORMS WITH HAIL BEING THE MAIN THREAT. THE BEST CHANCE FOR
STORMS AFTER SUNRISE...IS EXPECTED TO BE ACROSS NORTH CENTRAL
OKLAHOMA. STORM INTENSITY ACROSS THE REGION SHOULD DECREASE AS THE
LOW LEVEL JET WEAKENS THROUGH DURING THE MORNING.

ADDITIONAL STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...BUT OVERALL HEIGHT RISES AND RATHER WARM 7H TEMPS SHOULD
LIMIT THE NUMBER OF STORMS. INSTABILITY AND ENOUGH SHEAR WILL
SUPPORT THE RISK OF SEVERE STORMS WITH LARGE HAIL.

ANOTHER TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS
EARLY NEXT WEEK. THIS WILL HELP PUSH A FRONTAL BOUNDARY INTO
OKLAHOMA. THIS WILL PROVIDE A DECENT CHANCE FOR STORMS MONDAY
NIGHT THROUGH AT LEAST WEDNESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  87  73  92  74 /  30  30  10  10
HOBART OK         92  70  96  73 /  20  30  10  10
WICHITA FALLS TX  94  74  96  74 /  10  20  10  10
GAGE OK           92  69  96  73 /  30  10  10  10
PONCA CITY OK     84  71  93  75 /  60  60  10  10
DURANT OK         89  75  91  75 /  30  30  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 28, 11:59 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT SAT JUN 28 2014

OKZ004>048-050>052-TXZ083>090-291200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 AM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN...
CENTRAL... AND PARTS OF SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK IS ALONG AND NORTH OF A LINE FROM ADA AND
ARDMORE OKLAHOMA... TO HENRIETTA AND ARCHER CITY TEXAS...AND
SOUTH OF A LINE FROM WOODWARD TO WAKITA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM THIS AFTERNOON
THROUGH MIDNIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS UP TO 70 MPH WILL
BE THE MAIN CONCERNS. HEAVY DOWNPOURS...LEADING TO LOCALIZED FLOODING...
AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

DISCUSSION...
A LARGE AREA OF SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST AND
SOUTHEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA THROUGH THE AFTERNOON.
MUCH OF THIS ACTIVITY WILL GRADUALLY WEAKEN...BUT GUSTY WINDS...HEAVY
RAINFALL...AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS AS THEY
MOVE FROM NORTH CENTRAL THROUGH CENTRAL OKLAHOMA THROUGH MID TO LATE
AFTERNOON.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING OVER
PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND POSSIBLY WESTERN NORTH
TEXAS. OUTFLOW BOUNDARIES LEFT OVER FROM STORMS THIS MORNING SHOULD
SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT LATER TODAY. INSTABILITY
WILL BE SUFFICIENT FOR SEVERE STORMS AGAIN THIS AFTERNOON AND EVENING.
LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. THE POTENTIAL
FOR SEVERE STORMS WILL DECREASE OVERNIGHT...BUT STORMS WILL REMAIN POSSIBLE
ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS THROUGH SUNDAY MORNING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
LINGERING STORMS COULD BE OCCURRING OVER PARTS OF THE AREA SUNDAY
MORNING. OTHERWISE...STORM CHANCES WILL RETURN MONDAY NIGHT AND
CONTINUE THROUGH THURSDAY. THE BEST CHANCES FOR STORMS WILL BE
ACROSS NORTHERN OKLAHOMA AS A COLD FRONT BECOMES NEARLY STATIONARY
OVER NORTHERN OKLAHOMA AND SOUTHERN KANSAS. WHILE WIDESPREAD SEVERE
WEATHER APPEARS UNLIKELY...AT LEAST SOME CHANCE OF SEVERE STORMS
WILL EXIST FROM MONDAY THROUGH LATE WEEK...ALONG WITH THE POTENTIAL
FOR HEAVY RAINFALL AND LOCALIZED FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

25/AUSTIN

In the hours before

Special weather statement, Jun 28, 10:30 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1030 AM CDT SAT JUN 28 2014

OKZ011-012-017-018-281600-
KINGFISHER OK-BLAINE OK-GARFIELD OK-MAJOR OK-
1030 AM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINGFISHER...NORTHERN
BLAINE...SOUTHWESTERN GARFIELD AND SOUTHEASTERN MAJOR COUNTIES UNTIL
1100 AM CDT...

AT 1028 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES WEST OF DRUMMOND TO NEAR HITCHCOCK TO NEAR OAKWOOD...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...WATONGA...HENNESSEY...WAUKOMIS...OKEENE...CANTON...LAHOMA...
DRUMMOND...DOVER...BRECKENRIDGE...AMES...MENO...HITCHCOCK...LOYAL...
VANCE AIR FORCE BASE...BISON...ISABELLA...EAGLE CITY...NORTH ENID AND
LACEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3649 9766 3584 9798 3578 9861 3602 9864
      3609 9864 3615 9842 3642 9820
TIME...MOT...LOC 1528Z 287DEG 23KT 3630 9813 3597 9836 3590 9871
Local storm report, Jun 28, 10:52 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 AM CDT SAT JUN 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND GST     RINGWOOD                36.38N 98.25W
06/28/2014  E65 MPH          MAJOR              OK   PUBLIC

&&

FM
Local storm report, Jun 28, 10:55 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1055 AM CDT SAT JUN 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     POND CREEK              36.67N 97.80W
06/28/2014  E60 MPH          GRANT              OK   LAW ENFORCEMENT

&&

FM
Special weather statement, Jun 28, 10:57 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1057 AM CDT SAT JUN 28 2014

OKZ012-017-018-281630-
KINGFISHER OK-BLAINE OK-GARFIELD OK-
1057 AM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR KINGFISHER...CENTRAL BLAINE AND
SOUTHERN GARFIELD COUNTIES UNTIL 1130 AM CDT...

AT 1054 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR VANCE AIR FORCE BASE TO 4 MILES SOUTHWEST OF LOYAL TO NEAR
FAY...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...WATONGA...HENNESSEY...WAUKOMIS...GARBER...
CANTON...DRUMMOND...DOVER...BRECKENRIDGE...FAIRMONT...HITCHCOCK...
LOYAL...DOUGLAS...VANCE AIR FORCE BASE...BISON...EAGLE CITY...NORTH
ENID...LACEY AND SOUTHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3648 9756 3585 9784 3572 9860 3606 9863
      3614 9810 3647 9804
TIME...MOT...LOC 1554Z 277DEG 20KT 3632 9789 3593 9819 3585 9866
Special weather statement, Jun 28, 11:31 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 AM CDT SAT JUN 28 2014

OKZ012-013-017>019-281700-
LOGAN OK-KINGFISHER OK-BLAINE OK-GARFIELD OK-NOBLE OK-
1131 AM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...
KINGFISHER...CENTRAL BLAINE...GARFIELD AND WESTERN NOBLE COUNTIES
UNTIL 1200 PM CDT...

AT 1129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BILLINGS TO 4 MILES NORTH OF KINGFISHER TO 3 MILES
SOUTHEAST OF THOMAS...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...WATONGA...HENNESSEY...CRESCENT...WAUKOMIS...
GARBER...COVINGTON...DOVER...MARSHALL...BRECKENRIDGE...FAIRMONT...
HITCHCOCK...GREENFIELD...LOYAL...DOUGLAS...LOVELL...VANCE AIR FORCE
BASE...BISON AND LUCIEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3652 9718 3580 9770 3568 9855 3602 9857
      3606 9806 3653 9786
TIME...MOT...LOC 1629Z 288DEG 12KT 3650 9748 3592 9794 3572 9868
Local storm report, Jun 28, 12:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT JUN 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     6 W BLACKWELL           36.80N 97.39W
06/28/2014  M58 MPH          KAY                OK   TRAINED SPOTTER

1125 AM     TSTM WND DMG     3 W BLACKWELL           36.80N 97.34W
06/28/2014                   KAY                OK   TRAINED SPOTTER

            AWNING COVERING GAS PUMPS BLOWN AWAY AT THE I-35 / STATE
            HWY 11 INTERCHANGE.

1130 AM     TSTM WND DMG     BLACKWELL               36.80N 97.28W
06/28/2014                   KAY                OK   TRAINED SPOTTER

            NUMEROUS TREE LIMBS UP TO FIVE INCHES IN DIAMETER SNAPPED
            OF TREES.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:14 PM CDTSpecial Weather StatementOUNBeckham31 min
Jun 27, 10:44 PM CDTSpecial Weather StatementOUNBeckham31 min
Jun 27, 11:06 PM CDTSpecial Weather StatementOUNGrady24 min
Jun 27, 11:59 PM CDTSpecial Weather StatementOUNWashita31 min
Jun 28, 12:28 AM CDTSpecial Weather StatementOUNWashita47 min
Jun 28, 12:38 AM CDTSpecial Weather StatementOUNCaddo52 min
Jun 28, 12:46 AM CDTSpecial Weather StatementOUNEllis44 min
Jun 28, 1:18 AM CDTSpecial Weather StatementOUNWashita27 min
Jun 28, 1:48 AM CDTSpecial Weather StatementOUNWashita27 min
Jun 28, 2:03 AM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher, Major, Woodward42 min
Jun 28, 2:27 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady33 min
Jun 28, 3:00 AM CDTSpecial Weather StatementOUNCanadian30 min
Jun 28, 3:16 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 11 more3 hr
Jun 28, 6:28 AM CDTSpecial Weather StatementOUNHarper32 min
Jun 28, 7:13 AM CDTSpecial Weather StatementOUNEllis, Harper, Woodward47 min
Jun 28, 7:36 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward39 min
Jun 28, 8:13 AM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward3 hr
Jun 28, 8:15 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward45 min
Jun 28, 8:53 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods52 min
Jun 28, 9:09 AM CDTSpecial Weather StatementOUNDewey36 min
Jun 28, 9:35 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Jun 28, 9:41 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant49 min
Jun 28, 10:01 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major29 min
Jun 28, 10:11 AM CDTSpecial Weather StatementOUNBlaine, Dewey34 min
Jun 28, 10:28 AM CDTSevere Thunderstorm WarningOUNGrant47 min
Jun 28, 10:30 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher30 min
Jun 28, 10:57 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher33 min
Jun 28, 11:10 AM CDTSevere Thunderstorm WarningOUNGrant, Kay80 min
Jun 28, 11:31 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher29 min
Jun 28, 1:13 PM CDTSpecial Weather StatementOUNOklahoma, Payne32 min
Jun 28, 1:34 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne116 min
Jun 28, 1:38 PM CDTSpecial Weather StatementOUNOklahoma, Payne37 min
Jun 28, 1:58 PM CDTSpecial Weather StatementOUNLincoln32 min
Jun 28, 2:28 PM CDTSpecial Weather StatementOUNLincoln32 min

Nearby

River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.